CSpace
非线性DEDS的标准结构
陶跃钢; 陈文德
2003
Source Publication控制理论与应用
ISSN1000-8152
Volume020Issue:003Pages:403
Abstract非线性DEDS是指由极大极小函数描述的系统,常见于计算机科学、控制论、运筹学等领域.考虑非自治非线性DEDS的结构问题,通过引入白色图和凝白色图,得到了系统能达和能观的两个充要条件以及系统的标准结构,同时还给出了它们的矩阵表示.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44323
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
陶跃钢,陈文德. 非线性DEDS的标准结构[J]. 控制理论与应用,2003,020(003):403.
APA 陶跃钢,&陈文德.(2003).非线性DEDS的标准结构.控制理论与应用,020(003),403.
MLA 陶跃钢,et al."非线性DEDS的标准结构".控制理论与应用 020.003(2003):403.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陶跃钢]'s Articles
[陈文德]'s Articles
Baidu academic
Similar articles in Baidu academic
[陶跃钢]'s Articles
[陈文德]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陶跃钢]'s Articles
[陈文德]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.